# SDR SWIA200616761

- Difficulty date: June 4, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 22,228 hours, 32,860 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1513111
- Part serial: 96117H6647
- Condition: Unknown
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST PRESSURIZATION IN FLIGHT, DIVERTED TO FRESNO.  REMOVED AND REPLACED LEFT WINDSHIELD IAW EMB MM 56-10-01 AND RII 56-200-1000.  FUNCTIONAL CHECKS GOOD.
